Alert archive / Idaho / Frost Advisories in 2011
Frost Advisory 2, NWS Pocatello, ID
NWS Pocatello, ID issued this frost advisory at Jun 3, 2011, 2:16 PM MDT. It took effect at Jun 4, 2011, 12:00 AM MDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jun 3, 2011, 2:16 PM MDT (20:16 UTC)
- In effect from
- Jun 4, 2011, 12:00 AM MDT
- Expired
- Jun 4, 2011, 8:00 AM MDT
- In force
- 8 hr
- Issued by
- NWS Pocatello, ID
The text
As transmitted, in the capitals the NWS used until 2016.
419 WWUS75 KPIH 032016 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 216 PM MDT FRI JUN 3 2011 IDZ017-020-021-041000- /O.NEW.KPIH.FR.Y.0002.110604T0600Z-110604T1400Z/ EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN- LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY... INL COMPLEX...BLACKFOOT 216 PM MDT FRI JUN 3 2011 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM MDT SATURDAY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM MDT SATURDAY. * TEMPERATURES: 32 TO 36 DEGREES. * LOCATIONS INCLUDE: BLACKFOOT...IDAHO FALLS...REXBURG... RIGBY...INL COMPLEX * IMPACTS: ALTHOUGH TEMPERATURES WILL NOT DROP TO BELOW FREEZING...VEGETATION SENSITIVE TO TEMPERATURES IN THE LOW TO MID 30S MAY BE KILLED IF NOT COVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
2 follow-up statements
576 WWUS75 KPIH 041023 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 423 AM MDT SAT JUN 4 2011 IDZ017-020-021-041400- /O.CON.KPIH.FR.Y.0002.000000T0000Z-110604T1400Z/ EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN- LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY... INL COMPLEX...BLACKFOOT 423 AM MDT SAT JUN 4 2011 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM MDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM MDT THIS MORNING. * TEMPERATURES: 32 TO 36 DEGREES. * LOCATIONS INCLUDE: BLACKFOOT...IDAHO FALLS...REXBURG... RIGBY...INL COMPLEX * IMPACTS: ALTHOUGH TEMPERATURES WILL NOT DROP TO BELOW FREEZING...VEGETATION SENSITIVE TO TEMPERATURES IN THE LOW TO MID 30S MAY BE KILLED IF NOT COVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
361 WWUS75 KPIH 041347 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 747 AM MDT SAT JUN 4 2011 IDZ017-020-021-041500- /O.EXP.KPIH.FR.Y.0002.000000T0000Z-110604T1400Z/ EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN- LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY... INL COMPLEX...BLACKFOOT 747 AM MDT SAT JUN 4 2011 ...FROST ADVISORY WILL EXPIRE AT 8 AM MDT THIS MORNING... OVERNIGHT LOWS HAVE OCCURRED. THUS...THE FROST ADVISORY WILL EXPIRE AT 8 AM MDT THIS MORNING. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this frost advisory went out at Jun 3, 2:30 AM MDT, 11 hours 46 minutes earlier.
Area forecast discussion, Jun 3, 2:30 AM MDT, 11 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 230 AM MDT FRI JUN 3 2011 DISCUSSION...MUCH OF THE NEAR-TERM WILL BE DOMINATED BY A SHORT WAVE RIDGE WITH WARM AND DRY CONDITIONS. EASTERN IDAHO WILL BE UNDER A STEADY SOUTHERLY FLOW ALOFT OVER THE WEEKEND AND INTO MONDAY AS A CUT-OFF LOW DROPS OFF THE CALIFORNIA COAST. THE PATTERN WILL CHANGE AS THE UPPER LOW LIFTS ACROSS THE GREAT BASIN AND NORTHERN ROCKIES ON MONDAY. THIS WILL BRING THE FIRST REAL CHANCE OF SHOWERS AND ISOLATED THUNDERSTORMS TO THE REGION. GFS/ECMWF SHOWING SIMILAR TRACKS OF THE UPPER LOW THROUGH TUESDAY. BY TUESDAY NIGHT...ANOTHER UPPER LOW WILL DROP INTO THE PACIFIC NORTHWEST WITH THE COASTAL STATES REMAINING UNDER THE INFLUENCE OF UPPER-LEVEL TROUGHING. THIS SHOULD RESULT IN A SWING TO COOLER TEMPERATURES WITH INCREASING CHANCES OF PRECIPITATION. ECMWF IS SLIGHTLY AHEAD OF THE GFS IN TERMS OF TIMING OF THE UPPER LOW ON TUESDAY...BUT BOTH MODELS KEEP EASTERN IDAHO UNDER THE INFLUENCE OF THIS LOW THROUGH THURSDAY. THE 00Z GEM DROPS THE LOW OVER WESTERN OREGON AND IS THE FURTHEST WEST OF ALL MODELS IN THE TRACK OF THE LOW. HINSBERGER && .AVIATION...HIGH PRESSURE IS EXPECTED TO BRING VFR CONDITIONS AND LIGHTER WINDS THROUGH THE WEEKEND. VALLE && .FIRE WEATHER...HIGH PRESSURE WILL BRING WARM AND DRY WEATHER FOR THE WEEKEND. A RETURN TO COOL WET WEATHER IS EXPECTED MONDAY AFTERNOON WHEN THE NEXT LOW PRESSURE SYSTEM ARRIVES. VALLE && HYDROLOGY...HIGHER FLOWS ARE EXPECTED IN AREA STREAMS AND RIVERS IN RESPONSE TO THE WARMER TEMPERATURES AND HIGH-ELEVATION SNOWMELT EXPECTED THIS WEEKEND. FLOOD WARNINGS CONTINUE FOR THE HENRYS FORK NEAR REXBURG...THE SNAKE RIVER NEAR SHELLEY...THE SNAKE RIVER AT BLACKFOOT...AND THE PORTNEUF RIVER AT POCATELLO. HINSBERGER && .PIH WATCHES/WARNINGS/ADVISORIES... FROST ADVISORY FROM 2 AM TO 9 AM MDT FRIDAY IDZ017-020-021. &&
Hazardous weather outlook, Jun 3, 5:12 AM MDT, 9 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE POCATELLO ID 512 AM MDT FRI JUN 3 2011 IDZ017>019-022>025-031-032-041115- EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS- SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION- BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI- 512 AM MDT FRI JUN 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS NEXT MONDAY AND TUESDAY. SEVERE WEATHER IS NOT EXPECTED WITH THESE STORMS. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834. IDZ020-021-041115- UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- 512 AM MDT FRI JUN 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...TODAY AND TONIGHT FLOOD WARNINGS ARE IN EFFECT FOR THE SNAKE AND PORTNEUF RIVERS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY FLOODING IS EXPECTED TO CONTINUE ALONG THE SNAKE AND PORTNEUF RIVERS. THERE IS A CHANCE OF THUNDERSTORMS NEXT MONDAY AND TUESDAY. SEVERE WEATHER IS NOT EXPECTED WITH THESE STORMS. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834.
The office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 2:49 PM MDT | Areal Flood Advisory | PIH | Bannock, Bear Lake, Bingham, Bonneville, Caribou, Clark and 5 more | 17 days |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.